Alert archive / Wyoming / Tornado Warnings in 2015

Tornado Warning 8, NWS Riverton, WY

June 23, 2015Johnson County, Wyoming

NWS Riverton, WY issued this tornado warning at Jun 23, 2015, 10:23 PM MDT for Johnson County, Wyoming. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2015, 10:23 PM MDT (04:23 UTC)
Expired
Jun 23, 2015, 11:15 PM MDT
In force
52 min
Issued by
NWS Riverton, WY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Johnson County, WY

The radar

The Riverton/Lander radar (KRIW), 223 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 10:40 PM MDTHAIL 120 E Buffalo, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 4, 1:08 PM MDTSevere Thunderstorm WatchSPC112 days

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 4.4 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
518 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
2791 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WFUS55 KRIW 240423
TORRIW
WYC019-240515-
/O.NEW.KRIW.TO.W.0008.150624T0423Z-150624T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
1023 PM MDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN JOHNSON COUNTY IN NORTH CENTRAL WYOMING...

* UNTIL 1115 PM MDT
    
* AT 1023 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 11 MILES NORTHWEST OF POWDER RIVER REST AREA...
  WHICH IS 17 MILES EAST OF BUFFALO...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  POWDER RIVER REST AREA AROUND 1045 PM MDT.

# 

THIS INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 70 AND 95.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS TORNADO WARNING REPLACES THE SEVERE THUNDERSTORM WARNING ISSUED
FOR THE SAME AREA.

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4414 10627 4422 10647 4433 10653 4444 10650
      4448 10601 4417 10602 4417 10601 4412 10601
TIME...MOT...LOC 0423Z 293DEG 30KT 4428 10637 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

21
3 follow-up statements
523 
WWUS55 KRIW 240442
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1042 PM MDT TUE JUN 23 2015

WYC019-240515-
/O.CON.KRIW.TO.W.0008.000000T0000Z-150624T0515Z/
JOHNSON-
1042 PM MDT TUE JUN 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT FOR
NORTHEASTERN JOHNSON COUNTY...
    
AT 1041 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
TORNADO WAS LOCATED JUST WEST NORTHWEST OF POWDER RIVER REST 
AREA...WHICH IS 26 MILES EAST OF BUFFALO...MOVING EAST AT 30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  POWDER RIVER REST AREA AROUND 1045 PM MDT.

# 

THIS INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 79 AND 95.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4414 10627 4423 10636 4432 10643 4442 10644
      4448 10601 4417 10602 4417 10601 4412 10601
TIME...MOT...LOC 0441Z 285DEG 27KT 4424 10619 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

21
728 
WWUS55 KRIW 240456
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1056 PM MDT TUE JUN 23 2015

WYC019-240515-
/O.CON.KRIW.TO.W.0008.000000T0000Z-150624T0515Z/
JOHNSON-
1056 PM MDT TUE JUN 23 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT FOR
NORTHEASTERN JOHNSON COUNTY...
    
AT 1055 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR POWDER RIVER REST AREA...WHICH IS 29 MILES WEST OF
GILLETTE...MOVING EAST SOUTHEAST AT 30 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN JOHNSON COUNTY.

# 

THIS INCLUDES INTERSTATE 90 BETWEEN MILE MARKERS 83 AND 95.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 4414 10625 4423 10629 4431 10631 4441 10630
      4448 10601 4417 10602 4417 10601 4412 10601
TIME...MOT...LOC 0455Z 295DEG 27KT 4419 10608 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

21
067 
WWUS55 KRIW 240514
SVSRIW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1114 PM MDT TUE JUN 23 2015

WYC019-240522-
/O.EXP.KRIW.TO.W.0008.000000T0000Z-150624T0515Z/
JOHNSON-
1114 PM MDT TUE JUN 23 2015

...THE TORNADO WARNING FOR NORTHEASTERN JOHNSON COUNTY WILL EXPIRE AT
1115 PM MDT...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4414 10625 4423 10629 4431 10631 4441 10630
      4448 10601 4417 10602 4417 10601 4412 10601
TIME...MOT...LOC 0510Z 293DEG 30KT 4419 10608 

$$

21

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this tornado warning went out at Jun 23, 2:07 PM MDT, 8 hours 16 minutes earlier.

Area forecast discussion, Jun 23, 2:07 PM MDT, 8 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
207 PM MDT TUE JUN 23 2015

.SHORT TERM...TONIGHT THROUGH WEDNESDAY

WV IMAGERY SHOWS FLAT RIDGING OVR THE WEST...WITH A COUPLE OF
EMBEDDED SWS MOVING THRU THE FLOW...ONE OVR NRN WY...ANOTHER JUST
UPSTREAM WITH AXIS STRETCHING FROM ERN WA TO ERN OR. SFC HAS WEAK
LOW P BUILDING ACROSS SRN WY...HIGH P WELL OFF TO THE E OVR THE
PLAINS WITH A BOUNDARY/WEAK FRONT IN BETWEEN FROM NRN WY TO SERN WY.

VERY WARM TO HOT UNDER MODEST TO FLAT RIDGING...BUT WITH RISING
HEIGHTS. SMALL/LEADING SW CURRENTLY MOVING ACROSS THE NW FA. NRN
MOUNTAINS AND DEVELOPING LOW AND ATTENDANT BOUNDARY (WARM)FRONT WILL
BE AREA TO FOCUS ON FOR CI LATER TODAY/TONIGHT. EXPECT ONLY ISOLATED
STORMS AT BEST WITH FAIRLY WIDESPREAD CAPPING IN PLACE...WIDELY
SCATTERED TO THE E AND NE OF THE FA. WITH ML CAPE IN THE 1500 TO
2000 J/KG RANGE AND EFFECTIVE SHEAR OF 40 TO 50 KTS...ESPECIALLY
NEAR THE LL RETURN FLOW (ERLY/NERLY) AROUND THE NWD MOVING FRONT IN
JOHNSON COUNTY. GENTLE CLOCKWISE HODOGRAPH WILL GIVE SLIGHT
PREFERENCE TO RIGHT MOVERS TODAY. IF A STORM DOES GO UP IT COULD BE
STRONG WITH HAIL TO .75 INCH AND STRONG WIND GUSTS APPROACHING
SEVERE BEFORE IT MOVES OUT OF THE CWA TO THE EAST. WHILE STORMS WILL
BE ROTATING WELL ENOUGH...TORNADO THREAT SEEM RELATIVELY LOW WITH
RELATIVELY SMALL LL SHEAR AND LCLS ON THE HIGH SIDE. THE SECOND
(UPSTREAM) SW WILL THEN MOVE ACROSS THE CWA LATER TONIGHT...HELPING
TO DEVELOP AND EVENTUALLY PUSH FRONT BACK SWD ON WED. BEFORE THAT
HOWEVER...MID LVL FRONT DEVELOPMENT WITH LL JET TO THE SOUTH WILL BE
THE LIKELY LOCATION FOR MCS FORMATION LATE TONIGHT/THRU WED
MORNING...MAINLY EAST OF THE FA.

WED...SIMILAR SET-UP TO THAT OF TODAY BY LATE IN THE
AFTERNOON/EVENING WITH A LITTLE BETTER SFC TO MID LVL FORCING N OF
THE FRONT INTO JOHNSON COUNTY...MAKING IT SLIGHTLY EASIER FOR CI TO
OCCUR AND ISOLATED TO WIDELY SCATTERED STORMS TO FORM ACROSS NRN
JOHNSON...FROM THE BIGHORNS EWD TO THE BORDER. ATTM...BEST AREA FOR
STRONG/SEVERE STORMS LOOKS TO LAY ON OR JUST E OF THE JOHNSON COUNTY
BORDER. WINDS BACKING FROM SFC TO ALOFT AND SLIGHT CLOCKWISE TO
STRIGHTLINE HODOGRAPHS WILL GIVE LARGELY MIXED MODE CONVECTION WITH
SPLITTING STORMS A POSSIBILITY...ALONG WITH NEAR SEVERE HAIL/WINDS
FOR A SHORT PERIOD.

.LONG TERM...WEDNESDAY NIGHT THROUGH TUESDAY

THE CONVECTION OF WEDNESDAY AFTERNOON SHOULD LINGER INTO THE
EVENING...ESPECIALLY ACROSS EASTERN PORTIONS OF THE COUNTY WARNING
AREA. MODELS ARE EVEN SHOWING IT LINGER INTO THE LATE WEDNESDAY
NIGHT HOURS WITH THE POSSIBLE DEVELOPMENT OF AN MCS IN PORTIONS OF
NATRONA AND ESPECIALLY JOHNSON COUNTY. AS A RESULT...WE INCREASED
POPS A BIT IN THAT AREA. AS FOR THURSDAY...WITH THE BOUNDARY
REMAINING IN THE AREA WE MAINTAINED THE CHANCE OF
THUNDERSTORMS...ONCE AGAIN THE BEST CHANCE IN EASTERN AREAS WHERE
THE BEST CAPE AND CONVERGENCE WILL BE. WITH MORE CLOUD COVER WE ALSO
LOWERED TEMPERATURES A COUPLE OF DEGREES...ALTHOUGH IT WILL STILL BE
A VERY WARM DAY.

FOLLOWING THAT...WE LOOK TO ENTER A WASH...RINSE...REPEAT CYCLE. THE
REASON IS A STRONG RIDGE OF HIGH PRESSURE...A BOILER PLATE RIDGE AS
ONE OF MY FORMER COLLEAGUES USED TO CALL IT...BUILDS ACROSS THE
NORTHERN ROCKIES. THAT MEANS A PATTERN OF HOT TEMPERATURES FOR MOST
LOCATIONS...90S WILL BE COMMONPLACE STARTING THIS WEEKEND AND
ESPECIALLY EARLY NEXT WEEK WHEN THE HEAT IS EXPECTED TO PEAK. THE
WARMER LOCATIONS IN THE BIG HORN BASIN SUCH AS GREYBULL AND WORLAND
COULD EVEN SEE THE DREADED TRIPLE DIGITS FOR HIGH TEMPERATURES EARLY
NEXT WEEK. AS FOR ANY CHANCE OF CONVECTION...WITH THE HIGH HEIGHTS
FROM THE STRONG RIDGE THUNDERSTORMS ARE EXPECTED TO BE FEW AND FAR
BETWEEN. ANY THAT DO DEVELOP WOULD BE OF THE HIGH ELEVATION HEAT
SOURCE VARIETY ACROSS THE MOUNTAINS. BUT EVEN HERE...WITH LIMITED
MOISTURE COVERAGE SHOULD BE FAIRLY SPARSE. AND...WITH MAINLY LIGHT
STEERING FLOW EXPECTED...THE CHANCE ANY COULD DRIFT INTO THE LOWER
ELEVATIONS OTHER THAN MAYBE THE ADJACENT FOOTHILLS LOOKS SLIM TO
NONE AT THIS TIME.
&&

.AVIATION.../00Z ISSUANCE/

VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD. AN ISOLATED
THUNDERSTORM OR TWO WILL BE POSSIBLE ACROSS FAR NORTHERN WY AND OVR
NORTHERN JOHNSON COUNTY...INCLUDING VCNTY KCOD AND KBYG THIS
EVENING. DRY THROUGH THE REST OF OF THE FORECAST. GUSTY WEST TO
SOUTHWEST WINDS THROUGH 03Z SOUTH OF AND VCNTY KLND TO KCPR LINE.

&&

.FIRE WEATHER...

FIRE DANGER WILL REMAIN BELOW CRITICAL FOR ANOTHER DAY OR SO AS THE
AREA REMAINS IN GREEN-UP. HOWEVER...FIRE DANGER WILL BE ENHANCED
BOTH TODAY AND TOMORROW ACROSS THE SOUTHERN HALF OF THE FORECAST
AREA AS HOT DAY TIME TEMPERATURES CONTINUE WITH MINIMUM RH VALUES IN
THE LOWER TEENS...COMBINING WITH WINDS OCCASIONALLY GUSTING TO
AROUND 25 MPH THROUGH EARLY EVENINGS. NO PRECIPITATION EXPECTED
ACROSS MOST OF THE FORECAST AREA EXCEPT FOR SMALL CHANCES OVR THE
FAR NORTHERN AND NORTHEASTERN ZONES WHERE ISOLATED TO WIDELY
SCATTERED STORMS WILL BE POSSIBLE.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BRAUN
LONG TERM...HATTINGS
AVIATION...BRAUN
FIRE WEATHER...BRAUN
Hazardous weather outlook, Jun 23, 4:31 AM MDT, 17 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
431 AM MDT TUE JUN 23 2015

WYZ001>020-022>030-241045-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
431 AM MDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WY...CENTRAL
WYOMING...NORTH CENTRAL WYOMING...NORTHWEST WYOMING...SOUTH
CENTRAL WYOMING AND WEST CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS IN FAR NORTHERN WYOMING THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY...ISOLATED THUNDERSTORMS IN FAR NORTHERN WYOMING IN THE AFTERNOON
AND EVENING.

THURSDAY...A BETTER CHANCE OF SHOWERS AND LATE DAY THUNDERSTORMS
EAST OF THE DIVIDE.

SATURDAY THROUGH TUESDAY...A FEW LATE DAY MOUNTAIN THUNDERSTORMS
POSSIBLE...OTHERWISE DRY AND VERY WARM TO HOT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 23, 9:52 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
952 PM MDT TUE JUN 23 2015

WYZ010-240430-
NORTHEAST JOHNSON COUNTY-
952 PM MDT TUE JUN 23 2015

AT 947 PM MDT...DOPPLER RADAR WAS TRACKING A THUNDERSTORM JUST
NORTH OF BUFFALO...MOVING EAST NORTHEAST AT 30 MPH.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
JOHNSON COUNTY...AND IMPACT INTERSTATE 90 BETWEEN MILE MARKERS 49
AND 60. THE MAIN HAZARD FROM THIS STORM WILL BE BRIEF HEAVY
RAINFALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL OCCURRING WITH THIS STORM...MAY LEAD TO MINOR
FLOODING IN LOW LYING OR POOR DRAINAGE AREAS. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4433 10650 4434 10662 4432 10673 4430 10676
      4433 10678 4446 10683 4456 10647 4456 10616
      4433 10616
TIME...MOT...LOC 0347Z 254DEG 26KT 4440 10669

21

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:52 PM MDTSpecial Weather StatementRIWJohnson38 min
Jun 23, 10:06 PM MDTSevere Thunderstorm WarningRIWJohnson54 min
Jun 24, 5:31 PM MDTSpecial Weather StatementRIWNatrona44 min
Jun 24, 5:51 PM MDTSpecial Weather StatementRIWConverse39 min

Nearby

Tornado Warnings in Wyoming, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.